Alert archive / Alabama / Tornado Warnings in 2014
Tornado Warning 11, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 28, 2014, 7:47 PM CDT for Fayette County, Pickens County, Tuscaloosa County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 7:47 PM CDT (00:47 UTC)
- Expired
- Apr 28, 2014, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Pickens County, AL, Tuscaloosa County, AL
The radar
The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
632
WFUS54 KBMX 290047 RRA
TORBMX
ALC057-107-125-290130-
/O.NEW.KBMX.TO.W.0011.140429T0047Z-140429T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 830 PM CDT
* AT 747 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED 6 MILES NORTHEAST OF REFORM...AND MOVING EAST AT 50
MPH.
* LOCATIONS IMPACTED INCLUDE...
SAMANTHA...BANKHEAD LOCK AND DAM...MOORES BRIDGE...BROWNVILLE...
NORTHSIDE...NEW LEXINGTON...WINDHAM SPRINGS...WILEY AND WHITSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3346 8801 3366 8742 3360 8742 3360 8739
3343 8734 3335 8796
TIME...MOT...LOC 0047Z 249DEG 42KT 3344 8788
$$
75/732 follow-up statements
678
WWUS54 KBMX 290059
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT MON APR 28 2014
ALC107-290109-
/O.CAN.KBMX.TO.W.0011.000000T0000Z-140429T0130Z/
PICKENS AL-
759 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR NORTHEASTERN PICKENS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3366 8742 3365 8742 3360 8742 3360 8739
3343 8734 3337 8784 3352 8784
TIME...MOT...LOC 0059Z 249DEG 42KT 3349 8772
$$
ALC057-125-290130-
/O.CON.KBMX.TO.W.0011.000000T0000Z-140429T0130Z/
FAYETTE AL-TUSCALOOSA AL-
759 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN TUSCALOOSA AND
SOUTHEASTERN FAYETTE COUNTIES UNTIL 830 PM CDT...
AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTHWEST OF SAMANTHA...OR
14 MILES NORTHEAST OF GORDO...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SAMANTHA...BANKHEAD LOCK AND DAM...NORTHSIDE...NEW LEXINGTON...
WINDHAM SPRINGS...WILEY AND WHITSON.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3366 8742 3365 8742 3360 8742 3360 8739
3343 8734 3337 8784 3352 8784
TIME...MOT...LOC 0059Z 249DEG 42KT 3349 8772
$$
75/73306
WWUS54 KBMX 290110
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 PM CDT MON APR 28 2014
ALC057-125-290130-
/O.CON.KBMX.TO.W.0011.000000T0000Z-140429T0130Z/
FAYETTE AL-TUSCALOOSA AL-
810 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN TUSCALOOSA AND
SOUTHEASTERN FAYETTE COUNTIES UNTIL 830 PM CDT...
AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTH OF SAMANTHA...OR 17 MILES SOUTHEAST
OF FAYETTE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BANKHEAD LOCK AND DAM...WINDHAM SPRINGS...WILEY AND WHITSON.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3366 8742 3365 8742 3360 8742 3360 8739
3343 8734 3340 8768 3354 8770
TIME...MOT...LOC 0110Z 249DEG 42KT 3353 8757
$$
75/73What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:45 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 28, 6:45 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT MON APR 28 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... RAPID DESTABILIZATION IS HAPPENING IN THE WARM MOIST BOUNDARY LAYER. CLOUD COVER IS SCATTERED TO BROKEN ACROSS THE FORECAST AREA AND TEMPERATURES HAVE WARMED SIGNIFICANTLY UP INTO THE LOW TO MID 80S ACROSS THE FORECAST AREA WITH DEWPOINTS IN THE MID 60S TO NEAR 70. THESE CONDITIONS HAVE YIELDED EXTREME SBCAPE VALUES OF NEAR 2000 TO 3000 J/KG. THE 18Z BMX SOUNDING INDICATES THAT THE CAP SHOULD BE GONE BY NOW WITH TEMPERATURES CURRENTLY IN THE 80S. THE 0-1 KM SRH IS CURRENTLY AROUND 100-200 M2/S2 ACROSS THE FORECAST AREA. WE WILL HAVE TO WATCH THE LOW LEVEL SHEAR CAREFULLY TONIGHT AS THE MODELS DIFFER ON HOW MUCH THE SHEAR RAMPS UP OVER THE AREA. MOST OF THE HI-RES MODELS HAVE BEEN INDICATING A SECONDARY LOW DEVELOPING JUST TO THE NORTHWEST THAT CAUSES THE WIND FIELDS TO BECOME MORE SOUTH-SOUTHEASTERLY ACROSS THE FORECAST AREA. IF THIS WERE TO HAPPEN 0-1 KM SRH VALUES WOULD BUMP UP ANYWHERE FROM 250-400 M2/S2. EXPECT THE CAPE WILL DECREASE SOME WITH THE LOSS OF DAYTIME HEATING BUT THIS SHOULD NOT PLAY A MAJOR FACTOR IN LIMITING THE THREAT. DUE TO THE COMBINATION OF THE SEVERE WEATHER PARAMETERS A STRONG TO VIOLENT TORNADO CANNOT BE RULED OUT OVER NORTHWESTERN PORTIONS OF THE FORECAST AREA. IN ADDITION...THE SPC HAS UPGRADED THE SWODY1 TO A HIGH RISK ACROSS PORTIONS OF NORTHWESTERN ALABAMA. THE MAIN THREAT AREA WILL BE OVER THE NORTHWESTERN HALF OF CENTRAL ALABAMA BUT CANNOT RULE OUT SEVERE STORMS OR A TORNADO FURTHER TO THE EAST. THE LOW LEVEL JET WILL BEGIN TO WEAKEN LATE TONIGHT AND TOWARDS SUNRISE AND THUNDERSTORMS SHOULD BEGIN TO WEAKEN ACROSS THE SOUTHEAST COUNTIES. THIS IS A VERY SERIOUS THREAT AND SHOULD BE TAKEN AS SO. PLEASE BE SURE THAT YOU HAVE MULTIPLE WAYS TO RECEIVE SEVERE WEATHER ALERTS. DANGEROUS SEVERE WEATHER IS EXPECT THIS EVENING AND INTO THE OVERNIGHT HOURS. PLEASE HAVE ALERT SYSTEM THAT CAN WAKE YOU UP DURING THE MIDDLE OF THE NIGHT LIKE A NOAA WEATHER RADIO. THE THREAT TOMORROW LOOKS VERY SIMILAR TO TODAY. MODELS HAVE BEEN MORE PROGRESSIVE WITH THE LINE OF SEVERE THUNDERSTORMS AND HAVE PUSHED IT THROUGH THE FORECAST AREA NEAR DAYBREAK TOMORROW. IF THIS WERE TO HAPPEN...WE COULD SEE SOME BREAKS IN THE CLOUDS TOMORROW AS ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE BROAD UPPER LEVEL LOW. SBCAPE VALUES ONCE AGAIN PUSH UP TO 2000-3000 J/KG WITH AN INCREASE IN THE LOW LEVEL JET DUE TO THE INCOMING SHORTWAVE TROUGH. THUNDERSTORMS WILL DEVELOP WITH THE DIVERGENT FLOW ALOFT AND EXTREME INSTABILITY. SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN WITH TORNADOES...DAMAGING WINDS...LARGE HAIL AND FLOODING POSSIBLE ONCE AGAIN. THERE ARE STILL SOME UNCERTAINTIES BECAUSE THE THREATS ARE CONDITIONAL ON HOW THE SYSTEM EVOLVES TONIGHT. REGARDLESS...THESE TWO THREATS SHOULD BE TAKEN VERY SERIOUSLY...WE HAVE NOT HAD AN EVENT LIKE THIS IN CENTRAL ALABAMA IN SOMETIME. 05/MA && .AVIATION... 00Z TAF DISCUSSION. THE MAIN LINE OF SHOWERS AND THUNDERSTORMS COMES LATER TONIGHT DURING THE EVENING AND OVERNIGHT HOURS. ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE WITH STRONG DAMAGING WINDS...LARGE HAIL AND TORNADOES. FURTHER UPDATES WILL REFINE THE TIMING OF THE LINE OF THUNDERSTORMS. NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS... KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 81 62 75 50 / 100 90 80 30 10 ANNISTON 68 80 64 75 51 / 100 90 80 40 10 BIRMINGHAM 67 81 60 75 50 / 100 90 80 30 10 TUSCALOOSA 66 82 59 75 49 / 100 90 60 20 10 CALERA 68 82 62 75 51 / 100 90 80 30 10 AUBURN 69 80 67 75 54 / 80 100 80 60 20 MONTGOMERY 71 82 68 79 55 / 90 100 80 60 20 TROY 71 80 69 78 55 / 60 90 80 60 20 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Apr 28, 10:25 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 AM CDT MON APR 28 2014 ALZ011>015-017>050-291100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1025 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A SIGNIFICANT THREAT OF SEVERE WEATHER...INCLUDING STRONG TORNADOES...WILL BEGIN AS EARLY AS 3 PM THIS AFTERNOON AND LAST THROUGH THE NIGHT. DAMAGING WINDS...VERY LARGE HAIL...AND FLASH FLOODING ARE ALL LIKELY. THE GREATEST THREAT AREA DURING THIS TIME FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE FROM DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE FOR ALL OF CENTRAL ALABAMA STARTING AROUND 3 PM TUESDAY AFTERNOON AND LASTING THROUGH TUESDAY NIGHT. TORNADOES...DAMAGING WINDS...VERY LARGE HAIL...AND FLASH FLOODING WILL ALL BE POSSIBLE WITH THIS ROUND OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON THROUGH TUESDAY NIGHT.
In the hours before
Special weather statement, Apr 28, 5:15 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON APR 28 2014
ALZ038-282245-
CHAMBERS AL-
515 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMBERS COUNTY
UNTIL 545 PM CDT...
AT 515 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FREDONIA...OR 6 MILES SOUTHEAST OF STROUD...MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STANDING ROCK...
ROCKY POINT...
STROUD CREEK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3293 8519 3290 8536 3306 8536 3311 8526
3311 8523 3297 8520
TIME...MOT...LOC 2215Z 233DEG 33KT 3300 8524Special weather statement, Apr 28, 5:27 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON APR 28 2014
ALZ029-282245-
RANDOLPH AL-
527 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY
UNTIL 545 PM CDT...
AT 528 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ROANOKE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BIG SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3311 8531 3311 8542 3321 8545 3331 8527
3330 8526 3315 8523 3311 8523
TIME...MOT...LOC 2228Z 238DEG 35KT 3318 8529Local storm report, Apr 28, 6:01 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 6 NE WESTON 34.22N 87.97W
04/28/2014 MARION AL EMERGENCY MNGR
TREES DOWN AND BARN BLOWN DOWN NORTH OF HAMILTON.
POSSIBLE TORNADO DAMAGE.
&&
JD/02Local storm report, Apr 28, 6:29 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 8 N HAMILTON 34.26N 87.98W
04/28/2014 MARION AL 911 CALL CENTER
HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:12 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 63 min |
| Apr 28, 7:23 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker | 67 min |
| Apr 28, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens | 48 min |
| Apr 28, 7:47 PM CDT | Tornado Warning | BMX | Marion, Winston | 58 min |
| Apr 28, 7:53 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 52 min |
| Apr 28, 8:03 PM CDT | Tornado Warning | BMX | Winston | 42 min |
| Apr 28, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 54 min |
| Apr 28, 8:24 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 36 min |
| Apr 28, 8:30 PM CDT | Tornado Warning | BMX | Walker | 30 min |
| Apr 28, 8:41 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Apr 28, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 63 min |
| Apr 28, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 59 min |
| Apr 28, 8:58 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 47 min |
| Apr 28, 9:00 PM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 28, 9:07 PM CDT | Tornado Warning | BMX | Sumter | 53 min |
| Apr 28, 9:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 28, 9:24 PM CDT | Tornado Warning | BMX | Jefferson | 66 min |
| Apr 28, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 45 min |
| Apr 28, 9:48 PM CDT | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 27 min |
| Apr 28, 9:52 PM CDT | Tornado Warning | BMX | Jefferson | 53 min |
| Apr 28, 10:01 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 59 min |
| Apr 28, 10:06 PM CDT | Tornado Warning | BMX | Tuscaloosa | 54 min |
| Apr 28, 10:22 PM CDT | Tornado Warning | BMX | Jefferson | 38 min |
| Apr 28, 10:29 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Marengo, Perry | 61 min |
| Apr 28, 10:41 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 64 min |
| Apr 28, 11:16 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Elmore, Marengo and 1 more | 89 min |
| Apr 28, 11:28 PM CDT | Tornado Warning | BMX | Blount, Etowah | 62 min |
| Apr 29, 12:08 AM CDT | Tornado Warning | BMX | Chilton, Coosa | 67 min |
| Apr 29, 12:23 AM CDT | Tornado Warning | BMX | Etowah | 52 min |
| Apr 29, 12:29 AM CDT | Tornado Warning | BMX | Blount | 61 min |
| Apr 29, 12:51 AM CDT | Tornado Warning | BMX | Etowah | 54 min |
| Apr 29, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 65 min |
| Apr 29, 1:30 AM CDT | Tornado Warning | BMX | Clay | 45 min |
| Apr 29, 1:30 AM CDT | Tornado Warning | BMX | Autauga, Elmore | 60 min |
| Apr 29, 1:36 AM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 54 min |
| Apr 29, 2:05 AM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery | 55 min |
| Apr 29, 3:03 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 57 min |
| Apr 29, 3:23 AM CDT | Tornado Warning | BMX | Pike | 37 min |
| Apr 29, 3:30 AM CDT | Tornado Warning | BMX | Lee, Macon | 30 min |
| Apr 29, 3:52 AM CDT | Tornado Warning | BMX | Lee, Russell | 38 min |
| Apr 29, 5:23 AM CDT | Dense Fog Advisory | BMX | Fayette, Greene, Hale, Lamar, Marengo, Marion and 5 more | 4 hr |
| Apr 29, 10:00 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 29, 5:48 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 29, 5:50 PM CDT | Special Weather Statement | BMX | Pickens | 40 min |
Nearby
Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.